# SDR CALA0000315

- Difficulty date: March 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- Aircraft time: 41,266 hours, 25,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SHEAR TIE CORRODED IN AFT CARGO BAY AT STA 1231, LONGERON 29L-30.  THE SHEAR TIE WAS REMOVED AND REPLACED IAW SRM 51-30-02.
